Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 1, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Apr 8, 2012, 9:30 PM MDT for El Paso County, Texas; Doña Ana County, New Mexico. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2012, 9:30 PM MDT (03:30 UTC)
- Expired
- Apr 8, 2012, 10:15 PM MDT
- In force
- 45 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
Counties Doña Ana County, NM, El Paso County, TX
The radar
The El Paso radar (KEPZ), 7 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 9:35 PM MDT | HAIL 1 | 4 Wnw Santa Teresa, NM | 1 INCH HAIL AT NWS OFFICE IN SANTA TERESA. |
| Apr 8, 9:38 PM MDT | HAIL 1.25 | Santa Teresa, NM | REPORTED BY AN PERSON WHO WAS DRIVING ON THE ROAD ABOUT A 1 2 MILE FROM THE NWS OFFICE |
| Apr 8, 9:46 PM MDT | HAIL 1 | Vinton, TX | FORWARDED FROM KFOX TV VIA NWS CHAT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 3.5 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2847 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
458
WUUS54 KEPZ 090330
SVREPZ
NMC013-TXC141-090415-
/O.NEW.KEPZ.SV.W.0001.120409T0330Z-120409T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
930 PM MDT SUN APR 8 2012
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
NORTHWESTERN EL PASO COUNTY IN SOUTHWEST TEXAS...
* UNTIL 1015 PM MDT
* AT 927 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED 8 MILES WEST OF WEST EL PASO...MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST EL PASO...
CHAPARRAL...
ANTHONY...
BERINO...
SAN MIGUEL...
ANTHONY GAP...
CHAMBERINO...
VADO...
SANTA TERESA...
MESQUITE...
FRANKLIN MOUNTAINS STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.
&&
LAT...LON 3187 10684 3229 10674 3203 10638 3177 10666
3178 10671
TIME...MOT...LOC 0330Z 220DEG 24KT 3188 10669
$$
HARDIMAN3 follow-up statements
300
WWUS54 KEPZ 090339
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
939 PM MDT SUN APR 8 2012
NMC013-TXC141-090415-
/O.CON.KEPZ.SV.W.0001.000000T0000Z-120409T0415Z/
EL PASO TX-DONA ANA NM-
939 PM MDT SUN APR 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DONA ANA AND NORTHWESTERN EL PASO COUNTIES UNTIL 1015 PM MDT...
AT 937 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTHWEST OF ANTHONY...MOVING NORTHEAST AT
30 MPH.
IN ADDITION...AT 934 PM HAIL THE SIZE OF QUARTERS WAS OBSERVED AT
THE NATIONAL WEATHER SERVICE OFFICE NEAR THE SANTA TERESA AIRPORT
ASSOCIATED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEST EL PASO...
CHAPARRAL...
ANTHONY...
BERINO...
ANTHONY GAP...
CHAMBERINO...
VADO...
SANTA TERESA...
MESQUITE...
LA UNION...
FRANKLIN MOUNTAINS STATE PARK...
THIS WARNING INCLUDES PORTIONS OF THE I-10 CORRIDOR BETWEEN MESQUITE
AND EL PASO. HAIL ON ROADWAYS CAN CREATE EXTREMELY HAZARDOUS
CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3188 10683 3225 10668 3203 10638 3177 10666
3178 10671
TIME...MOT...LOC 0338Z 220DEG 24KT 3192 10665
$$
HARDIMAN299 WWUS54 KEPZ 090356 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 956 PM MDT SUN APR 8 2012 NMC013-TXC141-090415- /O.CON.KEPZ.SV.W.0001.000000T0000Z-120409T0415Z/ EL PASO TX-DONA ANA NM- 956 PM MDT SUN APR 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN DONA ANA AND NORTHWESTERN EL PASO COUNTIES UNTIL 1015 PM MDT... AT 951 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ANTHONY...MOVING NORTHEAST AT 30 MPH. THIS STORM HAS PRODUCED VERIFIED ONE INCH HAIL IN SANTA TERESA. LOCATIONS IMPACTED INCLUDE... CHAPARRAL... ANTHONY... BERINO... ANTHONY GAP... CHAMBERINO... VADO... LA UNION... WESTWAY... VINTON... CANUTILLO... FRANKLIN MOUNTAINS STATE PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3195 10673 3221 10663 3203 10638 3187 10655 TIME...MOT...LOC 0356Z 220DEG 24KT 3201 10654 $$ HARDIMAN
962 WWUS54 KEPZ 090412 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1012 PM MDT SUN APR 8 2012 NMC013-TXC141-090421- /O.EXP.KEPZ.SV.W.0001.000000T0000Z-120409T0415Z/ EL PASO TX-DONA ANA NM- 1012 PM MDT SUN APR 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DONA ANA AND NORTHWESTERN EL PASO COUNTIES WILL EXPIRE AT 1015 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS MOVING OUT OF THE WARNED AREA. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM AS IT MOVES NORTHEAST ACROSS CHAPARRAL AND INTO OTERO COUNTY NEW MEXICO. LAT...LON 3195 10673 3221 10663 3203 10638 3187 10655 TIME...MOT...LOC 0411Z 220DEG 24KT 3209 10646 $$ HARDIMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:29 PM MDT, 7 hours 1 minute earlier.
Area forecast discussion, Apr 8, 2:29 PM MDT, 7 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 229 PM MDT SUN APR 8 2012 .SYNOPSIS... OUR THUNDERSTORM SEASON IS TRYING TO GET OFF THE GROUND BUT ONLY ISOLATED STORMS NOW EXPECTED TONIGHT AND MONDAY...MOSTLY FROM THE RIO GRANDE VALLEY EAST. A FEW OF THESE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. THE THUNDERSTORMS WILL CONTINUE FROM EL PASO EAST ON MONDAY BEFORE SHIFTING EASTWARD OVER HUDSPETH COUNTY TUESDAY. OTHERWISE DRY SOUTHWEST FLOW DEVELOPING FOR THE MID AND LATTER PART OF THE NEW WEEK. BREEZY TO WINDY AFTERNOONS ARE EXPECTED THURSDAY THROUGH SATURDAY. THE UPPER TROUGH BRINGING THESE WINDS WILL SETTLE INTO ARIZONA SATURDAY NIGHT...BRINGING A SLIGHT CHANCE OF SHOWERS OVER THE WEEKEND TO AREAS NORTH AND WEST OF DEMING. && .DISCUSSION... A RATHER DISAPPOINTING ATTEMPT TO START OUR THUNDERSTORM SEASON TODAY. DECENT MOISTURE DID ADVECT IN OVERNIGHT BUT NOT AS MUCH AS YESTERDAY'S MODELS SUGGESTED. DEWPOINTS THIS AFTERNOON WERE IN THE 30S TO 40 DEGREES...BUT THE BETTER MOISTURE STILL REMAINS FURTHER EAST. 40S TO 50 DEGREE DEWPOINTS REMAIN FROM ABOUT MARFA TO WINK EASTWARD IN TEXAS...WHILE LOOK AT BLENDED TPW PRODUCT SHOWS .9-1.0 INCH PW'S IN THIS SAME GENERAL AREA. CURRENTLY PW'S IN THE CWA RUNNING AROUND .3 INCH WEST TO .8 INCHES FAR EAST. CU/TCU STARTED FORMING OVER THE SACS AROUND 11 AM AND OVER THE BLACK RANGE ABOUT NOON...BUT RADAR NOT SHOWING MUCH RAIN ESTIMATES...AND EVEN IF SOME RAIN FELL...IT IS STILL FALLING INTO AREAS WITH ABOUT 35-40 DEGREE DEWPOINT DEPRESSIONS. WV IMAGERY ALSO SHOWING SMALL TRANSITORY RIDGE/NVA CENTER OVER NORTHERN MEXICO AND MOVING OVER THE AREA SHORTLY. DESPITE THESE INHIBITORS IN THE AREA...WILL CONTINUE GENERAL POP TRENDS IN THE GRIDS FOR TONIGHT AND MONDAY...THOUGH DECREASING THEM SLIGHTLY. BEST CHANCES EAST OF THE RIO GRANDE WITH THE DEEPER MOISTURE. STILL SOME DECENT CAPE VALUES ELP PASO EAST (500-1000 J/KG) AND DIRECTIONAL SHEAR...SO A FEW THUNDERSTORMS COULD APPROACH SEVERE TONIGHT IF THEY CAN FORM...WITH HAIL AND STRONG GUSTY WINDS. MONDAY WILL SEE MOISTURE CONTINUING OVER THE AREA THOUGH MORE DIFFUSE AND SPREAD OUT OVER THE CWA. NAM SHOWING NVA CENTER OUT OF THE AREA SO MAY HAVE A BIT BETTER LIFT ABOVE US. CAPE VALUES OF 500-1000 J/KG PERSISTING OVER HUDSPETH AND OTERO COUNTIES ALONG WITH SOME DIRECTIONAL SHEAR. WILL LEAVE POPS IN FROM THE RIO GRANDE VALLEY EAST...WITH BEST CHANCES NEAR THE EASTERN MARGIN OF THE CWA. TUESDAY...LOW LEVEL SOUTHWEST FLOW BECOMES MORE ESTABLISHED AND FORCES MOISTURE TO THE EASTERN BOUNDARY OF THE CWA. WILL KEEP A SLIGHT CHANCE THUNDERSTORMS IN FROM EL PASO EAST BUT THAT MAY BE TOO OPTIMISTIC. WEDNESDAY INTO NEXT WEEKEND...SOUTHWEST FLOW INCREASES ALOFT AND NEAR THE SURFACE...FLUSHING ANY REMAINING MOISTURE EAST OF THE AREA. WINDS WILL ALSO INCREASE...INTO THE BREEZY CATEGORY THURSDAY AND WINDY FRIDAY AND SATURDAY. UPPER LOW DIGGING DOWN TO ARIZONA WILL BRING A CHANCE OF SHOWERS TO THE GILA SATURDAY AND SATURDAY NIGHT AND TO THE WESTERN AND NORTHERN CWA SUNDAY. GFS SHOWS A SWATH OF MOISTURE/RAIN OVER WEST TEXAS AND THE RIO GRANDE VALLEY SUNDAY AFTERNOON BUT UNLESS A GOOD VORT CENTER DROPS AROUND THE BOTTOM OF THE UPPER LOW...BELIEVE THIS IS TOO FAR SOUTH. && .AVIATION...VALID 09/00Z-10/00Z. VFR OVER MOST OF THE AREA THROUGH THE PERIOD. HOWEVER...SOUTHEAST WINDS HAVE BROUGHT INCREASED MOISTURE TO THE AREA WITH THE CHANCE OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. MVFR TO IFR CONDITIONS ARE LIKELY WITH ANY THUNDERSTORMS THIS EVENING AND MONDAY. THERE IS ALSO A RISK OF HAIL AND STRONG OUTFLOW WINDS. SEE TAFS FOR MORE DETAILED INFORMATION. && .FIRE WEATHER... EAST TO SOUTHEAST WINDS ARE BRINGING LOW LEVEL MOISTURE FROM THE GULF OF MEXICO INTO FAR WEST TEXAS AND NEW MEXICO. THE INCREASE IN MOISTURE WILL BRING THE CHANCE FOR SCATTERED THUNDERSTORMS EAST OF THE RIO GRANDE THIS EVENING THROUGH TUESDAY...WHILE AREAS WEST OF THE RIVER COULD SEE ISOLATED THUNDERSTORMS. ANY STORMS THAT DEVELOP THIS EVENING INTO TUESDAY COULD PRODUCE STRONG DOWNBURST WINDS AND HAIL. HOWEVER...THERE IS ALSO A SLIGHT CHANCE OF DRY LIGHTNING WITH STORMS WEST OF THE RIO GRANDE RIVER. STORMS THAT DEVELOP FARTHER EAST ARE MORE LIKELY TO PRODUCE HEAVIER RAINFALL AND HAIL. HAINES INDICES WILL BE VERY LOW (3) FOR TONIGHT AND MONDAY. SOUTHWEST WINDS ALOFT WILL BEGIN TO PUSH DRIER AIR INTO THE BOOTHEEL AND THE GILA TUESDAY AFTERNOON...AND ACROSS THE REST OF THE AREA WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 59 84 61 87 62 / 30 20 20 0 10 SIERRA BLANCA 58 81 60 83 61 / 40 20 20 10 20 LAS CRUCES 54 80 56 85 57 / 30 20 20 0 10 ALAMOGORDO 54 81 56 83 57 / 30 20 20 10 10 CLOUDCROFT 39 64 41 62 40 / 40 30 30 10 20 TRUTH OR CONSEQUENCES 53 82 52 84 56 / 30 20 20 0 10 SILVER CITY 47 74 48 75 49 / 20 10 10 0 10 DEMING 53 83 55 84 56 / 20 10 10 0 10 LORDSBURG 51 84 53 86 54 / 10 0 0 0 10 WEST EL PASO METRO 60 83 62 85 63 / 30 20 20 0 10 DELL CITY 54 84 56 83 57 / 40 30 30 10 20 FORT HANCOCK 58 86 60 87 61 / 30 20 20 10 10 LOMA LINDA 53 80 55 80 56 / 30 20 20 10 10 FABENS 56 85 58 86 59 / 30 20 20 0 10 SANTA TERESA 56 84 58 87 59 / 30 20 20 0 10 WHITE SANDS HQ 59 80 61 85 62 / 30 20 20 0 10 JORNADA RANGE 48 78 50 83 53 / 30 20 20 0 10 HATCH 48 80 50 84 51 / 30 20 20 0 10 COLUMBUS 53 85 55 88 56 / 20 10 10 0 10 OROGRANDE 58 83 60 87 61 / 30 20 20 10 10 MAYHILL 43 71 45 70 45 / 40 30 30 10 20 MESCALERO 38 70 40 69 40 / 40 30 30 10 20 TIMBERON 40 69 42 69 43 / 30 30 30 10 20 WINSTON 43 76 45 75 46 / 20 20 20 0 10 HILLSBORO 50 75 50 77 53 / 20 20 20 0 10 SPACEPORT 51 79 53 84 54 / 30 20 20 0 10 LAKE ROBERTS 38 78 40 75 41 / 20 10 10 0 10 HURLEY 47 78 49 77 50 / 20 10 10 0 10 CLIFF 41 84 43 86 44 / 20 10 10 0 10 MULE CREEK 34 78 36 80 37 / 20 10 10 0 10 FAYWOOD 48 78 50 80 51 / 20 10 10 0 10 ANIMAS 47 85 49 86 50 / 10 0 0 0 10 HACHITA 47 86 49 87 50 / 10 10 10 0 10 ANTELOPE WELLS 46 83 48 85 49 / 10 0 0 0 10 CLOVERDALE 40 78 42 77 43 / 10 0 0 0 10 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && HEFNER/PARK
Hazardous weather outlook, Apr 8, 6:01 AM MDT, 15 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 601 AM MDT SUN APR 8 2012 NMZ401>417-TXZ418>424-091215- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 601 AM MDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT MOISTURE HAS MOVED INTO THE AREA THIS MORNING AND THIS MOISTURE WILL HELP FUEL SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. A FEW STORM MAY BE STRONG AND CAPABLE OF PRODUCING STRONG GUSTY OUTFLOW WINDS TO 60 MPH OR HAIL TO ONE INCH IN DIAMETER. OUT WEST THERE WILL BE A CHANCE FOR DRY THUNDERSTORMS WHICH COULD PRODUCE A BUNCH OF LIGHTNING AND VERY LITTLE RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OUR RAIN CHANCES WILL CONTINUE THROUGH TUESDAY. WILL BE SUNNY AND WARM FOR WEDNESDAY AND THURSDAY. FOR FRIDAY AND SATURDAY AN APPROACHING UPPER LEVEL TROUGH WILL BRING BACK SOME VERY WINDY CONDITIONS. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Apr 8, 9:09 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 909 PM MDT SUN APR 8 2012 NMZ411-413-TXZ418-090400- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX- 909 PM MDT SUN APR 8 2012 ...STRONG THUNDERSTORMS THREATENING SOUTHERN DONA ANA AND NORTHWESTERN EL PASO COUNTIES THROUGH 1000 PM MDT... AT 902 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 16 MILES WEST OF SUNLAND PARK...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. LOCATIONS IMPACTED INCLUDE... ANTHONY... BERINO... SAN MIGUEL... CHAMBERINO... VADO... SANTA TERESA... MESQUITE... LA UNION... LA MESA... WESTWAY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. GNL
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:28 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 47 min |
| Apr 9, 3:50 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 23 min |
| Apr 9, 4:07 PM MDT | Areal Flood Advisory | EPZ | Sierra | 113 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.